# SDR EIAA980277

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FOUND CRACK IN LEFT WING FORWARD SPAR UPPER CHORD AT XIS 84.5.  NRC A182.  REPAIRED PER, EA DC9-57-140 AND ECRA 935-51-038-1.  (M)
